MathSciNet Relay Station
MathSciNet bibliographic data
MR992979 93C20 (35K65)
Krylov, N. V. Smoothness of the payoff function for a controllable diffusion process in a domain. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 66--96; translation in Math. USSR-Izv. 34 (1990), no. 1, 65–95
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement